# SDR BJNA980502

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Lt Wing/Body
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT CAME ON DURING DESCENT.  CLEANED CONNECTORS OF SENSING ELEMENT ON LEFT ENGINE STRUT CAVITY TESTED WING AND LOWER AFT BODY OVERHEAT DETECTION SYSTEM PER BMM 26-18-0, PAGE 501, TO 502, TEST OK.  (M)
